Applied Science and Computer Mathematics

On e*-Separation Axioms in Intuitionistic Fuzzy Topological Spaces

  • By S. Sivasangari, R. Balakumar, G. Saravanakumar
  • Applied Science and Computer Mathematics, 2(1) (2021): 9-16


The aim of this paper is to introduce some new types of e*-separation axioms (e*-Ti space, for i = 0; 1; 2) in intuitionistic fuzzy topological spaces by using the concept of an intuitionistic fuzzy e*- open (e*- closed) sets. Moreover the topological property and relationships between these separation axioms are investigated.